# SDR USAA020144

- Difficulty date: March 26, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP CRACKED .75 INCHES, STATION 305, NEAR MED UPPER HINGE CUT OUT.  REMOVED AND REPLACED CLIP PER STANDARD PRACTICE.  (M)
